# SDR CA991210096

- Difficulty date: November 23, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 10,786 hours
- Engine: Allsn 250C20R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 6853301
- Condition: Deformed
- Location: Engine
- Component: Turbine, Allsn, 23038160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUMP SEAT DEFORMED NOT ALLOWING CRUSH WASHER TO FOR A SEAL.
